MathSciNet Relay Station
MathSciNet bibliographic data
MR587173 60J15 (60F17 82A42)
Lawler, Gregory F. A self-avoiding random walk. Duke Math. J. 47 (1980), no. 3, 655–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement